• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Bladder issues with SSRIs?

suzzeeb

Active Member
Joined
Sep 5, 2020
Messages
369
Reaction score
151
Since I started Lexapro a little over 2 weeks ago, I have been having what feel like bladder spasms. I wonder if it is just a coincidence or could it be from the Lexapro? Has anyone heard of bladder symptoms on SSRIs? It's mainly at the end of urinating where it feels really weird and almost painful. I've never had this before.
 

Cirqueme

Active Member
Joined
Jul 16, 2018
Messages
115
Reaction score
55
I had this when starting lexapro, it stopped after a month and a half..or 2 months of taking it. Basically when I got adjusted to it.
 

suzzeeb

Active Member
Joined
Sep 5, 2020
Messages
369
Reaction score
151
Ok good to know. It seemed a little weird that I just started getting this after starting Lexapro. It's more annoying than anything.
 

gadamsgrega2

Active Member
Joined
Feb 11, 2020
Messages
110
Reaction score
64
I don't know if it's a medication issue as much as it is an "anxiety" issue... I don't take meds but I can say that when I am having anxiety issues and my heart is pumping faster then normally , I have to go often... I almost completely dehydrate myself when I go too... complete evacuation
 
Top